Zhang, Qi (2019) Existence of positive solution to Kirchhoff-Schrödinger-Poisson system with strong singular term. Journal of Mathematical Physics, 60. 41504pp. doi:10.1063/1.5065521
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Existence of positive solution to Kirchhoff-Schrödinger-Poisson system with strong singular term | ||
Journal | Journal of Mathematical Physics | ||
Authors | Zhang, Qi | Author | |
Year | 2019 (April) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5065521Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772304 | Long-form Identifier | mindat:1:5:5772304:8 |
GUID | 0 | ||
Full Reference | Zhang, Qi (2019) Existence of positive solution to Kirchhoff-Schrödinger-Poisson system with strong singular term. Journal of Mathematical Physics, 60. 41504pp. doi:10.1063/1.5065521 | ||
Plain Text | Zhang, Qi (2019) Existence of positive solution to Kirchhoff-Schrödinger-Poisson system with strong singular term. Journal of Mathematical Physics, 60. 41504pp. doi:10.1063/1.5065521 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |